# SDR RAIA950638

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 5,073 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - MX- AFT EMERGENCY LIGHTS WILL NOT STAY ON.  MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY.  (X)
